# SDR CALA2017052701620

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138126
- Condition: Damaged
- Location: Bs 883.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 5310-05292-9) DURING ACCOMPLISHMENT OF AD RELATED CARD FOR LH FRAME INNER CHORD REPAIR AT STA 883.5 FRAME WAS DAMAGED AT AREA OF REPAIR. REPAIRED LT INNER FRAME CHORD AT MAIN CABIN BS 883.5 IAW UNITED ECRA 5310-07141
